# SDR 2015F00080

- Difficulty date: July 6, 2015
- Submitted: July 6, 2015
- Operation: General aviation
- Aircraft: N432CV
- Make and model: Pilats PC12
- Aircraft serial: 119
- Aircraft time: 11,663 hours, 12,487 cycles
- Engine: Pwa PT6A67B
- Engine time: 10,071 hours, 11,085 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 3100 · Indicating/Recording System
- Part: Eadi
- Part number: 066031252500
- Part serial: 1997
- Condition: Burned
- Location: Zone 200
- Part time: 2,599 hours, 3,685 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PILOT REPORTED SMOKE IN THE CABIN/COCKPIT FROM THE COPILOTS EADI. PART TOTAL TIME IS UNKNOWN, PROPELLER TOTAL CYCLES ARE UNKNOWN.
